Hi, 3 days ago I started Obagi Nuderm. I started peeling a lot with redness and stinging. I'm 30, southeast asian but my great grandfather is dutch. I'm now very concerned about hydroquinone after reading various article about hq and want to stop. But I notice there's uneven peeling and discoloration on my cheeks. Is this is because of the skin bleaching property of hq. Is it safe to stop hq & resume on Retin-A 0.1% night and exfoderm in the morning? Will my skin even out eventually? Thanks a lot!
Concerned About HQ, Want to Stop Obagi Nuderm. Is It Ok? (photo)
Doctor Answers (1)
Nu Derm and Retin-A usage...
The Nu Derm System is a great product line. I would encourage you to continue with your regimen and maybe only use your Retin-A0.1% everyother night or even skip 2 nights inbetween usage. This product is more than likely the cause of your peeling and irritation, much more than the HQ. For best results you should stay with this system for at least 4-8 weeks.
Good luck. Hope this helps.
Dr. Grant Stevens Marina Plastic Surgery Associates Marina del Rey, CA The Institute
Web reference: http://www.marinaplasticsurgery.com/skin.cfm
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.